Loading ...
Sorry, an error occurred while loading the content.

Re: [GIWorld-Hepatitis] Hey everyone

Expand Messages
  • Lorad8@aol.com
    Way to go Edie! Just remember that good news can come out of the doctor s mouth! We will be thinking of you. Lora
    Message 1 of 9 , Feb 2 6:58 PM
    • 0 Attachment
      Way to go Edie! Just remember that good news can come out of the doctor's
      mouth! We will be thinking of you.
      Lora
    • Carol
      CONGRATULATIONS EDIE What a relief for you to see the end in sight now....I do like that weight loss, the one positive thing for me to focus on....although I d
      Message 2 of 9 , Feb 2 8:09 PM
      • 0 Attachment
        CONGRATULATIONS EDIE

        What a relief for you to see the end in sight now....I do like that weight loss, the one positive thing for me to focus on....although I'd prefer a different diet lol. You're almost done...I'm almost starting. It's great to have read your progress reports along the way...it really
        helps. Way to go Edie!!!

        Carol

        Edie wrote:

        > Hello everyone:
        >
        > You never guess what I just did? I just picked up the LAST 4 weeks worth of my combo medications and made my appt. for my follow-up post-treatment biopsy (yuck on the biopsy!)
        >
        > The end is in sight! What an interesting year this has been. I've lost 41 lbs now and of course, my hair has taken a beating and I look like a pale vampire. But, except for the Amantadine decrease, I have had no other dose reductions and my blood work seems to be holding steady.
        >
        > Edie
        > Week 45
        >
        > [Non-text portions of this message have been removed]
        >
        >
        > Welcome to GIHepWorld
        >
        > Post message: GIWorld-Hepatitis@yahoogroups.com
        > Subscribe: GIWorld-Hepatitis-subscribe@yahoogroups.com
        > Unsubscribe: GIWorld-Hepatitis-unsubscribe@yahoogroups.com
        > List owner: GIWorld-Hepatitis-owner@yahoogroups.com
        > URL to this page: http://groups.yahoo.com/group/GIWorld-Hepatitis
        >
        >
        > Your use of Yahoo! Groups is subject to http://docs.yahoo.com/info/terms/
      • Patricia Jean
        Edie fantastic!!!!!!! Great job. I m proud of you :) alley
        Message 3 of 9 , Feb 3 11:37 AM
        • 0 Attachment
          Edie fantastic!!!!!!! Great job. I'm proud of you :)

          alley
        • Gail Samples
          ... Hope you stay undetectable!!! Your hair will come back just fine. gail
          Message 4 of 9 , Feb 3 5:02 PM
          • 0 Attachment
            ----------
            >From: "Edie" <erodriguez7@...>

            > Hello everyone:
            >
            > You never guess what I just did? I just picked up the LAST 4 weeks worth
            > of my combo medications

            Hope you stay undetectable!!! Your hair will come back just fine.

            gail
          • Tatezi
            Yep, I m reading the messages but still not getting any mail....so glad things are well with everyone. It s weird not getting mail from the list...sure hope it
            Message 5 of 9 , Dec 17, 2002
            • 0 Attachment
              Yep, I'm reading the messages but still not getting any mail....so glad things are well with everyone.

              It's weird not getting mail from the list...sure hope it starts soon. For a while there was no mail at all, but that does happen sometimes....sure am glad I checked at yahoogroups.

              All you responders....I'm so happy for you...and envious. My best friend of over 30 years is waiting for the results of her 6 month post test. She hit the Hep C lottery...2b and responded and was off tx in 6 months.

              I've read some posts on blood pressure while on treatment. Is this common? I don't remember discussing it before and it didn't happen with me so I don't have personal experience.

              Tatezi

              [Non-text portions of this message have been removed]
            • Doc
              Hi Tatezi, Good to see you back. I saw that you had to re-subscribe to the List. Sometimes yahoo does not deliver mail because of previous bounces, so be sure
              Message 6 of 9 , Dec 17, 2002
              • 0 Attachment
                Hi Tatezi,
                Good to see you back.
                I saw that you had to re-subscribe to the List. Sometimes yahoo does not deliver mail because of previous bounces, so be sure to check your Email preference and reactivate Email if required.


                Dr Sharat Misra MD,DM,FACG

                ----- Original Message -----
                From: Tatezi


                Yep, I'm reading the messages but still not getting any mail....so glad things are well with everyone.

                It's weird not getting mail from the list...sure hope it starts soon. For a while there was no mail at all, but that does happen sometimes....sure am glad I checked at yahoogroups.

                All you responders....I'm so happy for you...and envious. My best friend of over 30 years is waiting for the results of her 6 month post test. She hit the Hep C lottery...2b and responded and was off tx in 6 months.

                I've read some posts on blood pressure while on treatment. Is this common? I don't remember discussing it before and it didn't happen with me so I don't have personal experience.

                Tatezi


                [Non-text portions of this message have been removed]
              • willem landstra
                HI Tat.The bloodpressure thing has nothing to do with TX but everything with you.People got so excited of you being back on the group that there bloodpressure
                Message 7 of 9 , Dec 17, 2002
                • 0 Attachment
                  HI Tat.The bloodpressure thing has nothing to do with TX but everything with you.People got so excited of you being back on the group that there bloodpressure started to rise.When I saw that you.re back my bloodpressure jumped from normal to 160.Hope you get this message and yr Yahoo-trouble.s are over like my bloodpressure which is normal now.William.
                  ----- Original Message -----
                  From: Tatezi
                  To: Hep
                  Sent: Wednesday, December 18, 2002 4:35 AM
                  Subject: [GIWorld-Hepatitis] Hey everyone


                  Yep, I'm reading the messages but still not getting any mail....so glad things are well with everyone.

                  It's weird not getting mail from the list...sure hope it starts soon. For a while there was no mail at all, but that does happen sometimes....sure am glad I checked at yahoogroups.

                  All you responders....I'm so happy for you...and envious. My best friend of over 30 years is waiting for the results of her 6 month post test. She hit the Hep C lottery...2b and responded and was off tx in 6 months.

                  I've read some posts on blood pressure while on treatment. Is this common? I don't remember discussing it before and it didn't happen with me so I don't have personal experience.

                  Tatezi

                  [Non-text portions of this message have been removed]


                  Welcome to GIHepWorld

                  Post message: GIWorld-Hepatitis@yahoogroups.com
                  Subscribe: GIWorld-Hepatitis-subscribe@yahoogroups.com
                  Unsubscribe: GIWorld-Hepatitis-unsubscribe@yahoogroups.com
                  List owner: GIWorld-Hepatitis-owner@yahoogroups.com
                  URL to this page: http://groups.yahoo.com/group/GIWorld-Hepatitis


                  Your use of Yahoo! Groups is subject to the Yahoo! Terms of Service.


                  [Non-text portions of this message have been removed]
                • claudine intexas
                  ... I didn t have any problems with blood pressure while on treatment, and it s not something I ever seen any discussion of either. That would lead me to
                  Message 8 of 9 , Dec 18, 2002
                  • 0 Attachment
                    --- Tatezi <tatezi@...> wrote:>
                    > I've read some posts on blood pressure while on treatment. Is this
                    > common? I don't remember discussing it before and it didn't happen
                    > with me so I don't have personal experience.

                    I didn't have any problems with blood pressure while on treatment,
                    and it's not something I ever seen any discussion of either. That
                    would lead me to believe it's not a common problem with treatment,
                    although it might be a problem for some. Also, it's possible blood
                    pressure problems during treatment could be caused from another drug
                    being taken - like Effexor for depression. Especially the extended
                    release form - it can raise both blood pressure and pulse. Anyone who
                    is taking Effexor really needs to make sure that their BP is being
                    monitored.
                    Claudine



                    __________________________________________________
                    Do you Yahoo!?
                    Yahoo! Mail Plus - Powerful. Affordable. Sign up now.
                    http://mailplus.yahoo.com
                  Your message has been successfully submitted and would be delivered to recipients shortly.